# SDR DL72W010637

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- Aircraft time: 79,518 hours, 54,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 360-480 AT STR 4R SKIN LAP SPLICE CRACK REPAIR LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 & 480 INDICATED CRACKS.  INTERNAL MFEC INSPECTION    CONFIRMED 5 CRACKS ALONG THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL. AN EXISTING REPAIR WAS LOCATED BETWEEN FS 360 &380. THE REPAIR WAS REMOVED AND THE ENTIRE LAP JOINT CUT OUT. THE JOINT WAS REPAIRED WITH AN EXTERNAL DOUBLER AND STRUCTURAL FILLER PER ER/A 380573-14AD.
